MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to animas for evaluation.An evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue; all buttons under responsive.Patient was reportedly swimming with pump just prior to the keypad button issue.This complaint is being reported because the issue can result in inadvertent or incorrect insulin delivery or the inability to use the pump.There was no indication that the product caused or contributed to an adverse event.
 
Additional Manufacturer Narrative
Follow-up #1: date of submission 09/27/2017 device evaluation: the device has been returned and evaluated by product analysis on 08/28/2017 with the following findings: during investigation, the original complaint of the unresponsive keypad was unable to be duplicated.The keypad cover was undamaged and all the buttons were responsive.The keypad cover was opened and there were no contaminants found under the contacts.The pump was opened and there was no intermittent condition found on the keypad flex connector.Unrelated to the original complaint, the battery compartment was cracked.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6759266
Report Number2531779-2017-16841
Device Sequence Number11135736
Product Code OYC
UDI-Device Identifier10840406100358
UDI-Public0110840406100358
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer07/06/2017
Initial Report FDA Received Date08/01/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR